I woke up this morning feeling all productive. I have great photos from my trip to Brands & Bloggers Summit over the weekend, plus notes from the panels I want to share with you, plus a suitcase to unpack, laundry to do, etc. All I had to do first is take this tiny 25mg. pill. My doctor warned me that I might feel dizzy because my blood pressure is dropping. Okay. fine.
I feel WEIRD. It’s not dizzy like the room is spinning, it’s more like I feel weak, like I’m sick. The pill dried my mouth out so I’m sipping, sipping, sipping water – which means a trip to the bathroom every hour. And, I’m exhausted. I slept really well last night, but at about noon, which was around five hours after the pill, I started yawning. I went in my room and lay down, and passed out cold for three hours.
I’ve only been up for a little over an hour and I”m already yawning again. And I still feel buzzy. I don’t think there’s anything I can do besides keep drinking the water, have some orange juice, eat a banana. I really would have loved to take advantage of the fact that I have the car today and go somewhere with the kids, but I just couldn’t do it.
Anyone who has experience taking Hydrochlorot, do you remember how long the side effects lasted? Or am I going to have to change the name of this blog from Table for Five to Lizzy is Dizzy?